A characterisation of anti-Löwner functions. / Audenaert, Koenraad M.R.

In: Proceedings of the American Mathematical Society, Vol. 139, No. 12, 12.2011, p. 4217-4223.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)4217-4223
JournalProceedings of the American Mathematical Society
Issue number12
Early online date17 Aug 2010
Publication statusPublished - Dec 2011
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 797246